# SDR A6WA2016080144130

- Difficulty date: July 20, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 34,472 hours, 32,419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AND NOSE DOOR OPEN WARNING MESSAGE AFTER GEAR SELECTED UP.  NOSE GEAR REMAINED DOWN. NWS CAUTION MESSAGE. COMPLIED WITH QRH.
